# SDR 00062

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,380 hours, 8,802 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  AFTER REACHING ALTITUDE AND PILOTS DISCUSSED HOW THE AIRCRAFT WAS FLYING THEY NOTICED DAMAGE TO THE LEFT DLE.   AIRCRAFT DIVERTED AND LANDING AT UNEVENTFUL.   MAINTENANCE REMOVED AND REPLACED LEFT WING CENTER SECTION OF DLE AND GAP SEAL, ALL OPS CHECK GOOD.   AIRCAFT RETURN TO SERVICE.
